DOI 10.1007/s00262-024-03803-5
Increased myositis and possible myocarditis in melanoma patients treated with immune checkpoint inhibitors in the COVID-19 era.
Аннотация
BACKGROUND
Immune checkpoint inhibitor (ICI)-mediated myocarditis results in significant morbidity and mortality. At our institution, we noted an increased incidence of ICI-mediated myocarditis cases, leading to further investigation in our database of advanced melanoma patients treated with ICI therapy.
METHODS
A single-center, retrospective cohort analysis of patients with advanced melanoma identified cases of ICI-mediated myocarditis and myositis.
RESULTS
366 patients with advanced melanoma received a dose of ICI from September 2014 to October 2019. Of these patients, there were 0 cases of ICI-mediated myocarditis (0%, 95% CI 0%-1.0%) and 2 cases of ICI-mediated myositis (0.55%, 95% CI 0.07%-1.96%). From November 2019 to December 2021, an additional 246 patients with advanced melanoma were identified. Of these patients, 10 (4.1%, 95% CI 1.97%-7.35%) developed ICI-mediated myocarditis and 10 developed ICI-mediated myositis.
CONCLUSION
Our study suggests an increase in prevalence of ICI-mediated muscle damage including myositis and myocarditis in the COVID-19 era. Differentiation of these patients and further risk stratification may allow for development of guidelines for nuanced management of this serious complication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.